test Browse by Author Names Browse by Titles of Works Browse by Subjects of Works Browse by Issue Dates of Works
       

Advanced Search
Home   
 
Browse   
Communities
& Collections
  
Issue Date   
Author   
Title   
Subject   
 
Sign on to:   
Receive email
updates
  
My Account
authorized users
  
Edit Profile   
 
Help   
About T-Space   

T-Space at The University of Toronto Libraries >
University of Toronto at Scarborough >
Computer and Mathematical Science >
Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1807/9558

Title: Symplectic Implosion
Authors: Jeffrey, L.C.
Guillemin, V.
Sjamaar, R.
Keywords: convexity
reduction
quantization
spaces
Issue Date: 2002
Publisher: Birkhäuser Boston
Citation: Guillemin, V., Jeffrey, L., & Sjamaar, R. (2002). Symplectic implosion. Transformation Groups, 7(2), 155-184.
Abstract: Let K be a compact Lie group. We introduce the process of symplectic implosion, which associates to every Hamiltonian K-manifold a stratified space called the imploded cross-section. It bears a resemblance to symplectic reduction, but instead of quotienting by the entire group, it cuts the symmetries down to a maximal torus of K. We examine the nature of the singularities and describe in detail the imploded cross-section of the cotangent bundle of K. which turns out to be identical to an affine variety studied by Gelfand, Popov, Vinberg, and others. Finally we show that "quantization commutes with implosion".
Description: The original article can be found at: www.springerlink.com
URI: http://hdl.handle.net/1807/9558
ISSN: 1083-4362
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
symplectic implosion.pdf421.13 kBAdobe PDF
View/Open

Items in T-Space are protected by copyright, with all rights reserved, unless otherwise indicated.

uoft